Alert archive / Maryland / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 17, 2013, 10:40 PM EDT for Queen Anne's County, Maryland. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2013, 10:40 PM EDT (02:40 UTC)
- Expired
- Jun 17, 2013, 11:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Philadelphia/Mount Holly
County Queen Anne's County, MD
The radar
The Dover AFB radar (KDOX), 49 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 218 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1832 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
922
WWUS81 KPHI 180240
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1040 PM EDT MON JUN 17 2013
DEZ002-MDZ012-015-020-180330-
CAROLINE MD-KENT DE-KENT MD-QUEEN ANNE'S MD-
1040 PM EDT MON JUN 17 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
CAROLINE...NORTHEASTERN QUEEN ANNE'S...SOUTHERN KENT AND WEST CENTRAL
KENT COUNTIES...
AT 1036 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MILLINGTON TO SUDLERSVILLE TO LANGFORD...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE
LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR SUDLERSVILLE AROUND 1050 PM...BARCLAY
AROUND 1055 PM...CHURCH HILL AROUND 1100 PM...TEMPLEVILLE...STARKEY
CORNER...AND STARKEY CORNER AROUND 1115 PM...HARTLY AROUND 1120 PM...
MARYDEL AND HENDERSON AROUND 1125 PM.
LAT...LON 3914 7556 3899 7566 3903 7599 3922 7616
3924 7599 3930 7589
$$
FORECASTER: DRAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 17, 9:19 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 17, 9:19 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 919 PM EDT MON JUN 17 2013 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE NORTHEAST THROUGH THE SAINT LAWRENCE VALLEY TONIGHT. ITS ASSOCIATED COLD FRONT SHOULD ARRIVE TUESDAY OR TUESDAY NIGHT WITH A WEAK LOW PRESSURE SYSTEM FORMING ALONG IT. A HIGH PRESSURE SYSTEM WILL THEN BUILD INTO THE NORTHEAST THE LATTER HALF OF THE WORK WEEK BEFORE SHIFTING OFFSHORE ON SATURDAY. A WARM FRONT IS FORECAST TO MOVE THROUGH THE FORECAST AREA ON SUNDAY AND NORTHWARD INTO NEW ENGLAND ON MONDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... MORE SHORT TERM ADJUSTMENTS TO WX/POPS ACROSS THE DELMARVA AND SRN NJ WITH A CONTINUATION OF SHOWERS/SCT TSTMS ACROSS THE REGION. PCPN WILL GRADUALLY END OVERNIGHT. PATCHY FOG IS EXPECTED. TEMPERATURES WERE NOT CHANGED MUCH FROM EARLIER FCST. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... FRONTAL BOUNDARY WILL CONTINUE TO SLOWLY SAG ACROSS THE REGION TOMORROW AND AGAIN TOUCH OFF SHOWERS AND POSSIBLY THUNDERSTORMS BY THE LATE MORNING/EARLY AFTERNOON TIME-FRAME. A WEAK SURFACE WAVE WILL MOVE ALONG THE FRONT WHICH HELPS WITH LARGER SCALE LIFT IN A MARGINALLY UNSTABLE ATMOSPHERE...MORE CLOUD COVER TOMORROW THAN TODAY. STILL NOT QUITE SURE HOW MUCH SURFACE BASED INSTABILITY CAN BE REALIZED TOMORROW. THE FLOW ALOFT, WHICH ONCE WAS STRONG, CONTINUES TO WEAKEN ON TUESDAY SO ANY STORMS THAT DO INITIATE ALONG THE FRONTAL BOUNDARY ALLOWING FOR A MUCH SLOWER STORM MOTION. PWATS WILL STILL BE FAIRLY HIGH SO ANY SHOWER/THUNDERSTORM COULD PRODUCE A HEAVY DOWNPOUR IN A SHORT TIME PERIOD. TEMPERATURES TOMORROW SHOULD BE A COUPLE OF DEGREES COOLER THAN TODAY WITH HIGHS IN THE LOW TO MID-80S. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... TIME PERIOD BEGINS WITH COLD FRONTAL BOUNDARY WORKING TO PUSH THROUGH THE AREA. COLD FRONTAL MOVEMENT STILL LOOKS SLOWER THAN IT DID SEVERAL DAYS AGO, SO RETAINED THE CHANCE POPS FOR BOTH TUE NIGHT AND WED, WITH THE HIGHER POPS ON WEDNESDAY CLOSER TO THE COAST. LOOKED AT BLEND OF MAV/MET ON TUE NIGHT/WEDNESDAY FOR TEMPERATURES. HIGH PRESSURE PUSHES INTO THE REGION FOR THE THURSDAY THROUGH SATURDAY TIME-FRAME, WITH TEMPERATURES RUNNING SLIGHTLY BELOW NORMAL AND DRY CONDITIONS. WARM FRONTAL BOUNDARY APPROACH ON SUNDAY BRINGS NEXT POTENTIAL PRECIPITATION AND BOTH TEMPS AND POPS ON SUNDAY AND MONDAY FOLLOWED WPC GUIDANCE CLOSELY. && .AVIATION /01Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TONIGHT...THE CONVECTION ACROSS SRN NJ WILL END OVERNIGHT. MOSTLY VFR INTO THE EVENING...THEN AREAS OF FOG MAY DEVELOP WITH LOWER VSBYS EXPECTED. WINDS WILL BECOME LIGHT VARIABLE OR CALM OVERNIGHT. TUESDAY...MVFR POSSIBLY EARLY IN THE MORNING WITH FOG ACROSS A MAJORITY OF OUR TERMINALS, THEN VFR. THE LIGHT VARIABLE/CALM WINDS WILL BEGIN TO PICK UP BY LATE MORNING AND BE MORE SOUTHEASTERLY AS A LOW PRESSURE SYSTEM MAKES ITS WAY ALONG THE FRONTAL BOUNDARY ACROSS OUR AREA. THIS WILL PROVIDE ANOTHER CHANCE AT SHOWERS AND THUNDERSTORMS WITH MVFR RESTRICTIONS. OUTLOOK... TUESDAY NIGHT...MVFR OR LOWER AT TIMES WITH SHOWERS AND THUNDERSTORMS. THERE COULD BE SOME MVFR/IFR LATE DUE TO SOME FOG. WEDNESDAY...POCKETS OF MVFR CONDITIONS IN THE MORNING, OTHERWISE VFR. WEDNESDAY NIGHT THROUGH SATURDAY...VFR. && .MARINE... SUB-ADVISORY CONDITIONS LOOK TO PERSIST ACROSS OUR WATERS TONIGHT AND TOMORROW. WEAK COLD FRONT WILL NEAR FROM THE NORTHWEST TONIGHT AND TOMORROW WHILE A SURFACE LOW PRESSURE RIDES ALONG THE FRONTAL BOUNDARY. THIS IS NOT EXPECTED TO RAISE WINDS OR SEAS SIGNIFICANTLY BUT WILL PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS. WINDS WILL SLOWLY BACK TOWARDS THE EAST-SOUTHEAST TONIGHT AHEAD OF THE FRONT. OUTLOOK... RIGHT NOW WE ARE NOT LOOKING AT SCA CONDITIONS TO OCCUR THROUGH SATURDAY. HOWEVER, THE NORTHEAST FETCH LATE WEDNESDAY INTO WEDNESDAY NIGHT AND EARLY THURSDAY WILL BRING SEAS UP TO THE 4 FOOT RANGE, SO THIS WILL CONTINUE TO BE MONITORED CLOSELY. WINDS AND SEAS SUBSIDE AS WE MOVE INTO FRIDAY AND SATURDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...SZATKOWSKI NEAR TERM...O'HARA SHORT TERM...HEAVENER LONG TERM...SZATKOWSKI AVIATION...SZATKOWSKI/HEAVENER/O'HARA MARINE...SZATKOWSKI/HEAVENER
Hazardous weather outlook, Jun 17, 3:55 PM EDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 355 PM EDT MON JUN 17 2013 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-182000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 355 PM EDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG THUNDERSTORMS MAY AFFECT THE REGION LATE THIS AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SLOW MOVING COLD FRONT COULD TRIGGER SOME STRONG THUNDERSTORMS TUESDAY INTO TUESDAY NIGHT WITH ADDITIONALLY SOME HEAVY DOWNPOURS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-182000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 355 PM EDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG THUNDERSTORMS MAY AFFECT THE REGION LATE THIS AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SLOW MOVING COLD FRONT COULD TRIGGER SOME STRONG THUNDERSTORMS LATER TUESDAY INTO TUESDAY NIGHT WITH ADDITIONALLY SOME HEAVY DOWNPOURS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-182000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 355 PM EDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG THUNDERSTORMS MAY AFFECT THE REGION LATE THIS AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SLOW MOVING COLD FRONT COULD TRIGGER SOME STRONG THUNDERSTORMS LATER TUESDAY INTO TUESDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SZATKOWSKI
In the hours before
Local storm report, Jun 17, 6:15 PM EDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
615 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL NEWARK 39.68N 75.76W
06/17/2013 E0.75 INCH NEW CASTLE DE PUBLIC
&&
EVENT NUMBER PHI1300133
BUNKERLocal storm report, Jun 17, 6:28 PM EDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL BEAR 39.62N 75.68W
06/17/2013 E0.75 INCH NEW CASTLE DE TRAINED SPOTTER
&&
EVENT NUMBER PHI1300134
BUNKERSpecial weather statement, Jun 17, 6:58 PM EDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
658 PM EDT MON JUN 17 2013
DEZ001-NJZ016-021-180030-
CUMBERLAND NJ-NEW CASTLE DE-SALEM NJ-
658 PM EDT MON JUN 17 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NEW CASTLE...CUMBERLAND
AND SOUTHERN SALEM COUNTIES...
AT 655 PM EDT...A STRONG THUNDERSTORM WAS NEAR BEAR...MOVING
SOUTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS. THIS STORM WILL BE NEAR PORT PENN...PORT PENN...AND
PENNSVILLE AROUND 710 PM...SALEM...AND HOPE CREEK AROUND 720 PM...
HANCOCKS BRIDGE...AND QUINTON AROUND 730 PM...ALLOWAY...AND ALLOWAY
AROUND 740 PM AND SHILOH AROUND 800 PM.
LAT...LON 3971 7567 3968 7554 3962 7560 3959 7559
3963 7558 3967 7552 3952 7499 3948 7494
3926 7509 3946 7555 3955 7554 3956 7552
3959 7555 3951 7555 3948 7559 3956 7579
3958 7578
NIERENBERGSpecial weather statement, Jun 17, 8:16 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
816 PM EDT MON JUN 17 2013
DEZ001-MDZ008-NJZ016-021>025-180215-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CECIL MD-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-NEW CASTLE DE-SALEM NJ-
816 PM EDT MON JUN 17 2013
...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY...CENTRAL NEW CASTLE...
CUMBERLAND...NORTHEASTERN CECIL...SOUTHWESTERN ATLANTIC AND
SOUTHWESTERN SALEM COUNTIES...
AT 812 PM EDT...A STRONG THUNDERSTORM WAS NEAR PORT PENN...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THIS STORM WILL BE NEAR HOPE CREEK...AND SALEM
AROUND 830 PM...HANCOCKS BRIDGE...AND QUINTON AROUND 840 PM...
ALLOWAY...AND ALLOWAY AROUND 850 PM...SHILOH...AND GREENWICH AROUND
900 PM...SEABROOK FARMS AND SEABROOK FARMS AROUND 910 PM.
LAT...LON 3956 7597 3976 7573 3969 7552 3962 7560
3959 7559 3963 7558 3968 7551 3931 7452
3921 7464 3902 7477 3909 7491 3917 7491
3921 7504 3918 7512 3945 7554 3957 7552
3959 7555 3947 7558 3938 7550 3937 7550
NIERENBERGSpecial weather statement, Jun 17, 9:51 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 PM EDT MON JUN 17 2013
DEZ001-002-MDZ008-012-015-NJZ016-017-021>025-PAZ070-180345-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CECIL MD-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-KENT DE-
KENT MD-NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-
951 PM EDT MON JUN 17 2013
...SCATTERED STRONG THUNDERSTORMS WILL AFFECT CAPE MAY...CUMBERLAND...KENT...
NEW CASTLE...NORTHEASTERN QUEEN ANNE'S...NORTHERN KENT...SALEM...
SOUTH CENTRAL DELAWARE...SOUTHEASTERN CECIL...SOUTHERN GLOUCESTER AND
SOUTHWESTERN ATLANTIC COUNTIES...
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
LAT...LON 3932 7619 3943 7601 3951 7598 3986 7544
3933 7447 3921 7464 3905 7475 3906 7493
3917 7491 3921 7504 3918 7515 3929 7526
3928 7529 3946 7555 3957 7552 3959 7555
3947 7558 3927 7540 3912 7540 3921 7625
NIERENBERGSpecial weather statement, Jun 17, 10:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1040 PM EDT MON JUN 17 2013
DEZ002-MDZ012-015-020-180330-
CAROLINE MD-KENT DE-KENT MD-QUEEN ANNE'S MD-
1040 PM EDT MON JUN 17 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
CAROLINE...NORTHEASTERN QUEEN ANNE'S...SOUTHERN KENT AND WEST CENTRAL
KENT COUNTIES...
AT 1036 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MILLINGTON TO SUDLERSVILLE TO LANGFORD...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE
LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR SUDLERSVILLE AROUND 1050 PM...BARCLAY
AROUND 1055 PM...CHURCH HILL AROUND 1100 PM...TEMPLEVILLE...STARKEY
CORNER...AND STARKEY CORNER AROUND 1115 PM...HARTLY AROUND 1120 PM...
MARYDEL AND HENDERSON AROUND 1125 PM.
LAT...LON 3914 7556 3899 7566 3903 7599 3922 7616
3924 7599 3930 7589
FORECASTER: DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:16 PM EDT | Special Weather Statement | PHI | Cape May, Cumberland, Salem | 119 min |
| Jun 17, 8:28 PM EDT | Areal Flood Advisory | PHI | Cumberland, Salem | 107 min |
| Jun 17, 9:20 PM EDT | Areal Flood Advisory | PHI | Cumberland | 3 hr |
| Jun 17, 9:51 PM EDT | Special Weather Statement | PHI | Cape May, Cumberland, Salem | 114 min |
| Jun 18, 12:14 PM EDT | Areal Flood Advisory | PHI | Mercer | 3 hr |
| Jun 18, 12:25 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Monmouth, Ocean | 50 min |
| Jun 18, 1:10 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 65 min |
| Jun 18, 1:28 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 62 min |
| Jun 18, 1:32 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 3 hr |
| Jun 18, 1:39 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden | 81 min |
| Jun 18, 1:53 PM EDT | Special Weather Statement | PHI | Salem | 82 min |
| Jun 18, 2:10 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Monmouth and 2 more | 3 hr |
| Jun 18, 3:05 PM EDT | Special Marine Warning | PHI | 55 min | |
| Jun 18, 3:19 PM EDT | Special Weather Statement | PHI | Atlantic | 71 min |
| Jun 18, 3:42 PM EDT | Special Marine Warning | PHI | 93 min | |
| Jun 18, 3:44 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean | 3 hr |
| Jun 18, 3:55 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 18, 4:44 PM EDT | Flash Flood Warning | PHI | Morris, Sussex, Warren | 4 hr |
| Jun 18, 4:45 PM EDT | Special Weather Statement | PHI | Morris | 75 min |
| Jun 18, 4:52 PM EDT | Special Weather Statement | PHI | Morris, Warren | 53 min |
| Jun 18, 5:56 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Somerset | 4 hr |
| Jun 18, 10:30 AM EDT | Special Weather Statement | PHI | Montgomery, Philadelphia | 60 min |
| Jun 18, 12:51 PM EDT | Flash Flood Warning | PHI | Chester, Montgomery | 3 hr |
| Jun 18, 2:53 PM EDT | Areal Flood Warning | PHI | Chester | 3 hr |
| Jun 18, 5:18 PM EDT | Flash Flood Warning | PHI | Berks, Lehigh, Northampton | 4 hr |
| Jun 18, 2:29 PM EDT | Flash Flood Warning | PHI | Kent, New Castle, Sussex | 3 hr |
| Jun 18, 4:08 PM EDT | River Flood Warning | PHI | New Castle | 2 hr |
| Jun 18, 4:20 PM EDT | Special Weather Statement | PHI | Sussex | 70 min |
| Jun 18, 4:23 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Jun 17, 9:37 PM EDT | Areal Flood Advisory | PHI | Kent, Queen Anne's | 6 hr |
| Jun 17, 10:12 PM EDT | Flash Flood Warning | PHI | Kent | 4 hr |
Nearby
Special Weather Statements in Maryland, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.